Open Access
Translator Disclaimer
April, 1978 Stopping Times and Tightness
David Aldous
Ann. Probab. 6(2): 335-340 (April, 1978). DOI: 10.1214/aop/1176995579

Abstract

A sufficient condition for the tightness of a sequence of stochastic processes is given in terms of their behavior after stopping times. As an application, the conditions for McLeish's invariance principle for martingales are weakened.

Citation

Download Citation

David Aldous. "Stopping Times and Tightness." Ann. Probab. 6 (2) 335 - 340, April, 1978. https://doi.org/10.1214/aop/1176995579

Information

Published: April, 1978
First available in Project Euclid: 19 April 2007

zbMATH: 0391.60007
MathSciNet: MR474446
Digital Object Identifier: 10.1214/aop/1176995579

Subjects:
Primary: 60B10
Secondary: 60F05

Keywords: invariance principle , martingale , stopping time , tightness , weak convergence

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.6 • No. 2 • April, 1978
Back to Top